Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lump behind ear, pain, redness. Taking tylenol, motrin, no relief. Treatment?

Not sure you are someone that can answer,this question. I am a female with a lump that just popped out about the size of a nickel behind my ear on my head. I woke up yesterday and I was in extream pain. Not sure how long it has been there. I have taken Tylenol and Motrin both all day yesterday in alturation and this eased the pain but did not stop it. I took benadryl pill and rubbed benadryl cream on this in case it was a bug bite . nothing happened it is red and still have throbing pain. it is shooting pain into my neck and sometimes in my jaw area. Should I be concerned?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanx for your query
I can feel your concerns
It seems to be an abscess meaning collection of pus
I Advise you to consult your doctor
Have a proper clinical examination
You will need a course of antibiotic after consulting your doctor
This may even need drainage under aseptic measures
Keep it open
Wishing you good health
Dr imran
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor